The Annals of Statistics

Convergence and Remainder Terms in Linear Rank Statistics

Harald Bergstrom and Madan L. Puri

Full-text: Open access

Abstract

A new approach to the asymptotic normality of simple linear rank statistics for the regression case studied earlier by Hajek (1968) is provided along with the estimation of the remainder term in the approximation to normality.

Article information

Source
Ann. Statist., Volume 5, Number 4 (1977), 671-680.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176343891

Digital Object Identifier
doi:10.1214/aos/1176343891

Mathematical Reviews number (MathSciNet)
MR451490

Zentralblatt MATH identifier
0376.62031

JSTOR
links.jstor.org

Subjects
Primary: 62E20: Asymptotic distribution theory
Secondary: 60F05: Central limit and other weak theorems 60F99: None of the above, but in this section

Keywords
Linear rank statistics score generating functions rate of convergence

Citation

Bergstrom, Harald; Puri, Madan L. Convergence and Remainder Terms in Linear Rank Statistics. Ann. Statist. 5 (1977), no. 4, 671--680. doi:10.1214/aos/1176343891. https://projecteuclid.org/euclid.aos/1176343891


Export citation